# SDR DALA13019283133

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOVEABLE PLATE LOCATED AT LEVEL FR 16 FWD LT SIDE PAX CABIN.  REPLACED MOVABLE PLATE IAW SRM 51-72-11 AND DWG D53112012.
